# SDR GTIA000155

- Difficulty date: March 31, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: DALLR
- Make and model: Doug DC-9-83
- Aircraft serial: 53015
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLE - EMERGENCY AISLE LIGHT OUT AT FWD GALLEY, ONE BULB.  PLACED ON DMI 99513-2 PER MEL 33-24 CAT C DUE 4/10/2000.  REPLACED LAMP HOLDER ASSY, FORWARD GALLEY FLOOR PATH, OPS CHECK GOOD, REFERENCE MD 80 33-53-02.  (M)
